# SDR DALA2023081006524

- Difficulty date: August 8, 2023
- Submitted: August 10, 2023
- Operation: Air carrier
- Aircraft: N690DL
- Make and model: Boeing 757232
- Aircraft serial: 27585
- Aircraft time: 73,029 hours, 31,449 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 690 A.D.//A.A. DAMAGES WERE FOUND ON OPEN HOLES AT LH ENG DRAG FTG CLAMP-UP & DRAG BRACE AS FOLLOW: HOLE # 3 SCRATCHES ON SKIN AND FITTING ALL AROUND; HOLE # 7 CORROSION ON FITTING BTW 6 AND 7 O CLOCK POSITION. ; HOLE # 8 SCRATCHES ON SKIN AND FITTING ALL AROUND; IN REF. CARD. CORRECTIVE ACTION: SUMMARY OF NRC 00231: HOLE #3, HOLE #7 AND HOLE #8 WERE REPAIRED PER ER/A 591852-14AD REV. B SECTION VI: PERMANENT REPAIR AND PRI 591852-14AD. (2907719)
